Skip navigation
Please use this identifier to cite or link to this item: https://libeldoc.bsuir.by/handle/123456789/49322
Title: Total probability and bayes formulae for joint multidimensional–matrix Gaussian distributions
Authors: Mukha, V. S.
Kako, N. F.
Keywords: публикации ученых;Gaussian random cell;mathematics;algorithms
Issue Date: 2022
Publisher: НАН
Citation: Mukha, V. S. Total probability and bayes formulae for joint multidimensional–matrix Gaussian distributions / V. S. Mukha, N. F. Kako // Vestsі Natsyianal’nai akademіі navuk Belarusі. Seryia fіzіka-matematychnykh navuk = Proceedings of the National Academy of Sciences of Belarus. Physics and Mathematics series, 2022, vol. 58. –№. 1 –P. 48–59. –https://doi.org/10.29235/1561-2430-2022-58-1-48-59.
Abstract: This paper is devoted to the development of a mathematical tool for obtaining the Bayesian estimations of the parameters of multidimensional regression objects in their finite-dimensional multidimensional-matrix description. Such a need arises, particularly, in the problem of dual control of regression objects when multidimensional-matrix mathematical formalism is used for the description of the controlled object. In this paper, the concept of a one-dimensional random cell is introduced as a set of multidimensional random matrices (in accordance with the “cell array” data type in the Matlab programming system), and the definition of the joint multidimensional-matrix Gaussian distribution is given (the definition of the Gaussian one-dimensional random cell). This required the introduction of the concepts of one-dimensional cell of the mathematical expectation and two-dimensional cell of the variance-covariance of the one-dimensional random cell. The integral connected with the joint Gaussian probability density function of the multidimensional matrices is calculated. The two formulae of the total probability and the Bayes formula for joint multidimensional-matrix Gaussian distributions are given. Using these results, the Bayesian estimations of the unknown coefficients of the multidimensional-matrix polynomial regression function are obtained. The algorithm of the calculation of the Bayesian estimations is realized in the form of the computer program. The results represented in the paper have theoretical and algorithmic generality.
URI: https://libeldoc.bsuir.by/handle/123456789/49322
Appears in Collections:Публикации в изданиях Республики Беларусь

Files in This Item:
File Description SizeFormat 
Muha_TOTAL.pdf559.74 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.